MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T PLUS LUMBAR PUNCTURE TRAY ADULT; LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)

CAREFUSION, INC SAFE-T PLUS LUMBAR PUNCTURE TRAY ADULT; LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)
Catalog Number 4301CSP
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that when attempting to draw back and prime included bd safety glide 25g x 1' needle with lidocaine unable to aspirate air through needle unable to expel air or prime needle.Verbatim: rcc received a complaint via email.Email(s) attached.When attempting to draw back and prime included bd safety glide 25g x 1' needle with lidocaine unable to aspirate air through needle unable to expel air or prime needle.
 
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a140901.Patient problem code: f24.No photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.H3 other text : see manufacture narration.

Brand Name
SAFE-T PLUS LUMBAR PUNCTURE TRAY ADULT
Common Device Name
LUMBAR PUNCTURE TRAY (ADULT & PEDIATRIC)
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key18111907
Report Number1625685-2023-00111
Device Sequence Number7863310
Product Code PWY
UDI-Device Identifier10885403107771
UDI-Public(01)10885403107771
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4301CSP
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown